Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Input-to-state stability of nonlinear stochastic time-varying systems with impulsive effects
Author: Wu, X.
Shi, P.
Tang, Y.
Zhang, W.
Citation: International Journal of Robust and Nonlinear Control, 2017; 27(10):1792-1809
Publisher: Wiley
Issue Date: 2017
ISSN: 1049-8923
Statement of
Xiaotai Wu, Peng Shi, Yang Tang, and Wenbing Zhang
Abstract: Abstract not available
Keywords: nonlinear stochastic systems; impulsive systems; input-to-state stability; time-varying systems
Rights: © 2016 John Wiley & Sons, Ltd.
DOI: 10.1002/rnc.3637
Grant ID:
Published version:
Appears in Collections:Aurora harvest 3
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.